VOL. 17 · NO. 2 | April 2007
Ann. Appl. Probab. 17 (2), (April 2007) Open Access
No abstract available
Ann. Appl. Probab. 17 (2), (April 2007) Open Access
No abstract available
A. J. E. M. Janssen, J. S. H. van Leeuwaarden
Ann. Appl. Probab. 17 (2), 421-439, (April 2007) DOI: 10.1214/105051606000000781 Open Access
KEYWORDS: Gaussian random walk, all-time maximum, Lerch’s transcendent, Riemann zeta function, Spitzer’s identity, Euler–Maclaurin summation, 11M06, 30B40, 60G50, 60G51, 65B15
Hock Peng Chan, Tze Leung Lai
Ann. Appl. Probab. 17 (2), 440-473, (April 2007) DOI: 10.1214/105051606000000664 Open Access
KEYWORDS: boundary crossing probability, importance sampling, Markov additive process, regeneration, 60F10, 65C05, 60J05, 65C40
M. Hutzenthaler, A. Wakolbinger
Ann. Appl. Probab. 17 (2), 474-501, (April 2007) DOI: 10.1214/105051606000000745 Open Access
KEYWORDS: Interacting diffusions, branching populations, local competition, extinction, ergodic behavior, 60K35, 60J60, 60J80, 92D25
Jean Mairesse, Frédéric Mathéus
Ann. Appl. Probab. 17 (2), 502-536, (April 2007) DOI: 10.1214/105051606000000754 Open Access
KEYWORDS: Braid group B_3, Random walk, drift, harmonic measure, dihedral Artin group, 20F36, 20F69, 60B15, 60J22, 82B41, 37M25
Janet E. Heffernan, Sidney I. Resnick
Ann. Appl. Probab. 17 (2), 537-571, (April 2007) DOI: 10.1214/105051606000000835 Open Access
KEYWORDS: Conditional models, heavy tails, regular variation, coefficient of tail dependence, hidden regular variation, Asymptotic independence, 60G70, 62G32
Alexander Roitershtein
Ann. Appl. Probab. 17 (2), 572-608, (April 2007) DOI: 10.1214/105051606000000844 Open Access
KEYWORDS: Random linear recursions, stochastic difference equations, Tail asymptotic, Markov random walks, Markov renewal theory, 60K15, 60K20
Y. Git, J. W. Harris, S. C. Harris
Ann. Appl. Probab. 17 (2), 609-653, (April 2007) DOI: 10.1214/105051606000000853 Open Access
KEYWORDS: Spatial branching process, branching diffusion, multi-type branching process, Additive martingales, spine decomposition, 60J80
Anna Jaśkiewicz
Ann. Appl. Probab. 17 (2), 654-675, (April 2007) DOI: 10.1214/105051606000000790 Open Access
KEYWORDS: Risk-sensitive control, Borel state space, average cost optimality inequality, 60J05, 90C39, 60A10
Florian Dennert, Rudolf Grübel
Ann. Appl. Probab. 17 (2), 676-687, (April 2007) DOI: 10.1214/105051606000000862 Open Access
KEYWORDS: Asymptotic distributional behavior, limiting periodicities, renewal processes, 60K05, 68Q25
Pavel Chigansky, Ramon van Handel
Ann. Appl. Probab. 17 (2), 688-715, (April 2007) DOI: 10.1214/105051606000000871 Open Access
KEYWORDS: Nonlinear filtering, filter stability, model robustness, error bounds, Markov chains, anticipative stochastic calculus, 93E11, 93E15, 60H07, 60J27
Saul Jacka, Abdelkarem Berkaoui
Ann. Appl. Probab. 17 (2), 716-740, (April 2007) DOI: 10.1214/105051606000000880 Open Access
KEYWORDS: Arbitrage, proportional transaction costs, fundamental theorem of asset pricing, proper efficient point, convex cone, equivalent martingale measure, consistent price process, 91B28, 52A07, 60H05, 91B26, 90C29
W. Kang, R. J. Williams
Ann. Appl. Probab. 17 (2), 741-779, (April 2007) DOI: 10.1214/105051606000000899 Open Access
KEYWORDS: Semimartingale reflecting Brownian motion, piecewise smooth domain, invariance principle, oscillation inequality, Skorokhod problem, Stochastic networks, 60F17, 60J60, 60K25, 90B15, 93E03
Back to Top